# SDR YENA2022053100536

- Difficulty date: May 30, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 01156
- Aircraft time: 80,415 hours, 30,116 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pressure Switch
- Part number: 4502310000
- Part serial: 19463
- Condition: Failed
- Location: 1151gn
- Part time: 80,405 hours, 30,114 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#221, BOS-PBI. (AIRCRAFT DECLARED AN EMERGENCY) 'HYD GREEN SYSTEM LOW-PRESSURE ECAM AFTER TAKEOFF; REMOVED AND REPLACED GREEN HYD SYS PRESSURE SWITCH TRANSDUCER IAW AMM 29-32-12. LEAK AND OPS CHECK OKAY AT THIS TIME. A/C OKAY TO CONTINUE SERVICE.'
